# SDR C77A20111013002

- Difficulty date: October 13, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 17091919001
- Condition: Corroded
- Location: Fuselage
- Part time: 10,760 hours, 6,219 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR RT WEB BETWEEN FR87 AND FR88 HAS CORROSION.
